cnrs   Université de Toulouse
Avec cedram.org

Année 1992


Claude Brezinski
A unified approach to various orthogonalities
Sér. 6 Vol. 1 no. 3 (1992), p. 277-292 Détail
Prix Fermat 1991
Sér. 6 Vol. 1 no. 3 (1992), p. 293-294 Détail
Jean-Louis Colliot-Thélène
L'arithmétique des variétés rationnelles
Sér. 6 Vol. 1 no. 3 (1992), p. 295-336 Détail
D. E. Papush; A. M. Russakovskii
Interpolation on plane sets in C2
Sér. 6 Vol. 1 no. 3 (1992), p. 337-362 Détail
Nicolas Pouyanne
Une résolution en singularités toriques simpliciales des singularités-quotient de dimension trois
Sér. 6 Vol. 1 no. 3 (1992), p. 363-398 Détail
Marius Van Der Put
Discrete groups, Mumford curves and Theta functions
Sér. 6 Vol. 1 no. 3 (1992), p. 399-438 Détail
Edgard Bavencoffe
PPCM de suites de polynômes
Sér. 6 Vol. 1 no. 2 (1992), p. 147-168 Détail
Pei Hsu; Wilfrid S. Kendall
Limiting angle of brownian motion in certain two-dimensional Cartan-Hadamard manifolds
Sér. 6 Vol. 1 no. 2 (1992), p. 169-186 Détail
Abderrahman Maghnouji; Serge Nicaise
On a coupled problem between the plate equation and the membrane equation on polygons
Sér. 6 Vol. 1 no. 2 (1992), p. 187-209 Détail
Salem Mathlouthi
Bifurcation d'orbites homoclines pour les systèmes hamiltoniens
Sér. 6 Vol. 1 no. 2 (1992), p. 211-236 Détail
Jaime E. Muñoz Rivera
Smoothness effect and decay on a class of non linear evolution equation
Sér. 6 Vol. 1 no. 2 (1992), p. 237-260 Détail
Tran Ngoc Giao
Removable singularities and Liouville-type property of analytic multivalued functions
Sér. 6 Vol. 1 no. 2 (1992), p. 261-268 Détail
Ole E. Barndorff-Nielsen; Claudia Klüppelberg
A note on the tail accuracy of the univariate saddlepoint approximation
Sér. 6 Vol. 1 no. 1 (1992), p. 5-14 Détail
Bernard Brighi; Michel Chipot
Densités d'énergie et matériaux cristallins
Sér. 6 Vol. 1 no. 1 (1992), p. 15-24 Détail
Mohamed Daher
Convergence des martingales pluri-sous-harmoniques vectorielles à deux indices
Sér. 6 Vol. 1 no. 1 (1992), p. 25-38 Détail
Patrick Iglesias
Sur les géodésiques qui coupent un convexe en courbure négative ou nulle
Sér. 6 Vol. 1 no. 1 (1992), p. 39-42 Détail
Jean-André Marti
Remarques sur les suites d'unicité et l'analyticité partielle
Sér. 6 Vol. 1 no. 1 (1992), p. 43-52 Détail
Jean-Pierre Ramis
About the growth of entire functions solutions of linear algebraic $q$-difference equations
Sér. 6 Vol. 1 no. 1 (1992), p. 53-94 Détail
Ahmed El-Shehawy
On absorption probabilities for a random walk between two different barriers
Sér. 6 Vol. 1 no. 1 (1992), p. 95-103 Détail
Abdellatif Zeggar
Nombre de Lefschetz basique pour un feuilletage riemannien
Sér. 6 Vol. 1 no. 1 (1992), p. 105-131 Détail
Bin Zhang
Revêtements étales abéliens de courbes génériques et ordinarité
Sér. 6 Vol. 1 no. 1 (1992), p. 133-138 Détail

Recherche d'un article
Recherche dans le site
haut